# SDR FDEA201110054313

- Difficulty date: October 5, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 774
- Aircraft time: 22,461 hours, 12,137 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Structure
- Part number: A5527679620295
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR T/E BETWEEN RIB 10 AND RIB 12 DAMAGED.  REPAIRED IAW SRM 51-72-10
